# SDR VNAA0807010

- Difficulty date: July 20, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 10,588 hours, 10,932 cycles
- Engine: Ge CF343B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1077
- Condition: Failed
- Location: Fuel Qty
- Part time: 242 hours, 269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL IMBALANCE AMBER MSG INFLIGHT.  THE RT FUEL AND TOTAL FUEL QUANTITY INDICATORS SHOWED "DASHED".  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND CHANGED THE FUEL QUANTITY COMPUTER.  MAINTENANCE CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
